# SDR R1EV2014FA0000441

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: General aviation
- Aircraft: N98710
- Make and model: Cessna 172P
- Aircraft serial: 17276337
- Engine: Lyc O360A4M
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J961349
- Condition: Ruptured
- Location: Engine
- Part time: 1,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER ENGINE MOUNTS RUPTURED CAUSING THE ENGINE TO DROP DOWN.  THE ALTERNATE AIR CABLE STARTED TO CHAFE ON THE ENGINE MOUNT FRAME SO THE CABLE THEN CHAFED INTO THE ENGINE MOUNT FRAME MORE WHEN THE ENGINE SHIFTED ON THE MOUNTS THAT NOW HAVE PLAY IN THEN WITH A SAWING ACTION.
